| Model Number |
CD1357-40C |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited a noise problem.No intervention was reported.The patient condition was unknown.
Event or Problem Description
New information received noted that the noise was oversensed by the device.Programming changes were performed to resolve the issue.There were no patient consequences reported.